Lazzeri's Jacobian of oriented compact Riemannian manifolds

Elena Rubei Dipartimento di Matematica, Università di Firenze

TBD mathscidoc:1701.332948

Arkiv for Matematik, 38, (2), 381-397, 1998.1
The subject of this paper is a Jacobian, introduced by F. Lazzeri (unpublished), associated with every compact oriented Riemannian manifold whose dimension is twice an odd number. We study the Torelli and Schottky problem for Lazzeri's Jacobian of flat tori and we compare Lazzeri's Jacobian of Kähler manifolds with other Jacobians.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:00 uploaded by arkivadmin ] [ 117 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{elena1998lazzeri's,
  title={Lazzeri's Jacobian of oriented compact Riemannian manifolds},
  author={Elena Rubei},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203600159483757},
  booktitle={Arkiv for Matematik},
  volume={38},
  number={2},
  pages={381-397},
  year={1998},
}
Elena Rubei. Lazzeri's Jacobian of oriented compact Riemannian manifolds. 1998. Vol. 38. In Arkiv for Matematik. pp.381-397. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203600159483757.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved